Hail, Jackson
- When
- April 25, 7:25 PM CST
- Where
- Jackson County, Bridgeport
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.950, -85.733
Nickel size hail reported.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Apr 25, 4:40 PM CST, 2 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 540 PM CDT FRI APR 25 2003 PLANNING ON LETTING TORNADO WATCH NUMBER 166 EXPIRE AT 6 PM FOR JACKSON AND DEKALB COUNTIES. A FEW SHOWERS HAVE POPPED UP OVER WRN JACKSON COUNTY...DONT THINK THEY WILL AMOUNT TO ANYTHING BUT TO BE ON THE SAFE SIDE WILL LET THE TORNADO WATCH CONTINUE UNTIL 6 PM. UPDATED ZONES WILL BE SENT AROUND 6 PM. .HUN...TORNADO WATCH FOR JACKSON AND DEKALB WILL EXPIRE AT 6 PM. SHUMWAY
ALZ001>010-016-260205- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 627 PM CDT FRI APR 25 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA. .DAY ONE...(TONIGHT)... NO HAZARDOUS WEATHER IS EXPECTED. SHOWERS AND A FEW THUNDERSTORMS ARE MOVING OUT OF WESTERN TENNESSEE AND WILL MOVE INTO NORTHWEST ALABAMA BETWEEN 7 AND 8 PM. THE SHOWER ACTIVITY WILL SPREAD OVER THE REST OF NORTH ALABAMA THIS EVENING BUT SHOULD END BY MIDNIGHT FROM HUNTSVILLE AND POINTS WEST. THE SHOWER ACTIVITY OVER NORTHEAST ALABAMA SHOULD END AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH THURSDAY)... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED TONIGHT. SHUMWAY
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
437 PM CDT FRI APR 25 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0415 PM ALBERTVILLE AL 1.00 IN HAIL
04/25/03 MARSHALL REPORTED BY WAVU/WQSB
RADIO STATION.ALZ001>010-016-252300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 503 PM CDT FRI APR 25 2003 ...THE TORNADO WATCH HAS BEEN CANCELLED FOR MADISON AND MARSHALL COUNTIES. THE TORNADO WATCH CONTINUES FOR DEKALB AND JACKSON COUNTIES UNTIL 6 PM. SHUMWAY
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
508 PM CDT FRI APR 25 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0500 PM 3N COLLINSVILLE AL 1.75 IN HAIL
04/25/03 DEKALB REPORTED BY EMERGENCY
MANAGEMENT.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
517 PM CDT FRI APR 25 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0445 PM CROSSVILLE AL 0.88 IN HAIL
04/25/03 DEKALB REPORTED BY LOCAL LAW
ENFORCEMENT.ALZ001>010-016-252330- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 600 PM CDT FRI APR 25 2003 ...TORNADO WATCH 166 HAS EXPIRED FOR JACKSON AND DEKALB COUNTIES. THERE WILL STILL BE A CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS OVER JACKSON...MARSHALL AND DEKALB COUNTIES FOR THIS EVENING...BUT NO SEVERE WEATHER IS EXPECTED. SHUMWAY
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
816 PM CDT FRI APR 25 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0445 PM 3W COLLINSVILLE AL 1.00 IN HAIL
04/25/03 DEKALB PUBLIC REPORT.The Northeast Alabama radar (KHTX), 32 km away, was scanning. The volume nearest the first event began at 01:23 UTC.
1 hail. Local standard time, as filed.
Nickel size hail reported.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2003Every state in 2003This day in weather historyWarnings in Alabama, April 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5352051.